# SDR AALA20050489

- Difficulty date: July 30, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Engine: Pwa JT8D217
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL QUANTITY WENT TO ZERO.  RIGHT OIL PRESSURE STARTED SOEN TO 20 PSI.  STAYED AT 20 PSI FOR ONE TO TWO MINUTES THEN WENT TO ZERO.  OIL TEMPERATURE WAS NORMAL THE ENTIRE TIME.  SHUT DOWN ENGINE PER CHECKLIST.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
